BibTeX record journals/dcg/Heppes07

download as .bib file

@article{DBLP:journals/dcg/Heppes07,
  author    = {Alad{\'{a}}r Heppes},
  title     = {Proof of the Katchalski-Lewis Transversal Conjecture for T(3)-Families
               of Congruent Discs},
  journal   = {Discret. Comput. Geom.},
  volume    = {38},
  number    = {2},
  pages     = {289--304},
  year      = {2007},
  url       = {https://doi.org/10.1007/s00454-007-1339-2},
  doi       = {10.1007/s00454-007-1339-2},
  timestamp = {Thu, 12 Mar 2020 17:20:40 +0100},
  biburl    = {https://dblp.org/rec/journals/dcg/Heppes07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics